# SDR GRTA20230506001

- Difficulty date: April 18, 2023
- Submitted: May 6, 2023
- Operation: Air carrier
- Aircraft: N503AW
- Make and model: Beech B200
- Aircraft serial: BB1514
- Aircraft time: 18,525 hours, 27,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT LIGHTNING HOLE AT FS 187.383 JUST ABOVE STRINGER 10R.
REPAIRED CRACK FS 187.383 ABOVE STRINGER 10R USING 0.071", 2024-T3 ALCLAD IAW SIRM 20-10-31.
